# SDR SIMA20150729001

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 28,492 hours, 23,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE HANGS UP DURING OPENING.  DOOR IS OPEN ABOUT 3/4" WHEN IT HANGS, THEN IT WILL NOT OPEN THE REST OF THE WAY.  15 LBS FORCE TO OPEN, 30 TO CLOSE, WITHIN LIMITS.  CLEANED & LUBED MAIN DOOR EXTERIOR HANDLE MECHANISM, FUSELAGE ROLLERS & DOOR LOCKS.  OPERATIONS CHECKED OK IAW AMM 52 18 00.
